# SDR 9719321226

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- Engine: Ge CF650C2B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING INITIAL TAKEOFF ROLL, THE NR 1 ENGINE WOULD NOT REACH TAKEOFF POWER.  N1 WOULD NOT ACCELERATE ABOVE 90 PERCENT WITH ALL OTHER INDICATIONS ALSO LOW.  THE TAKEOFF WAS ABORTED AT 40 KTS.  MAINTENANCE REPLACED THE MAIN ENGINE CONTROL (MEC).  FOLLOW UP ENGINE WAS NORMAL WITH ENGINE REACHING FULL TAKEOFF POWER.
